Not sure if taking a morning after pill is necessary while on my birth control, but since I just started last Sunday I wasn't sure if we had waited long enough or if it was going to have any adverse side effects
You can expect your period to be delayed, you may be irregular for a few months now. You didnt need the Plan b. The pharmacist told you that to cover his butt, most likely, but it wasnt the best of advice. Plan b shouldnt be used with oral contraceptives for the most part. Usually it is recommended to wait seven days before having sex without a condom as back up. Some Drs prefer you use back up the whole first cycle but the manufacturer stands by seven days, especially with a Sunday start. Having that blast of hormones from Plan b with your oral contraceptive will likey give you some side effects and they will be similar to pregnancy side effects so dont freak out. You may have some nausea, bloating, breast tenderness etc. Keep on taking your Necon as they come in the pack no matter what your body does. You may have breakthrough bleeding and you may have delayed or irregular periods. If you go two months without a period, go ahead and test for pregnancy. I think you will be ok though.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Oct 2014 • 2 answers
Updated 23 Jan 2015 • 1 answer
Updated 15 Apr 2015 • 1 answer
Updated 9 Oct 2015 • 1 answer
Updated 14 Feb 2017 • 1 answer